# SDR DALA2021121607789

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,253 hours, 30,372 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR INTERNAL STRUCTURE LOC FR55 TO 58 STR 42 L/H IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR PER A320 SRM 53-00-13 AND ER/A #575443-14 REV.A. (2050599)
